A problem of modal control in a linear neutral system

Anatoli F. Ivanov, Denys Ya Khusainov

Research output: Contribution to journalArticlepeer-review


A problem of modal control is considered for a class of linear multidimensional differential delay systems of neutral type. The control vector is sought in the form that results in a given in advance characteristic equation of the closed system. The problem is completely solved for systems of a special form, the so-called canonical systems. A two-dimensional example is considered in full detail.

Original languageEnglish (US)
Pages (from-to)395-404
Number of pages10
JournalDynamics of Continuous, Discrete and Impulsive Systems Series B: Application and Algorithm
Issue number3
StatePublished - Sep 2001

All Science Journal Classification (ASJC) codes

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics


Dive into the research topics of 'A problem of modal control in a linear neutral system'. Together they form a unique fingerprint.

Cite this